ON THE GENERALIZED INTEGRAL INEQUALITIES FOR TWICE DIFFERENTIABLE MAPPINGS
Loading...
Files
Date
2019
Journal Title
Journal ISSN
Volume Title
Publisher
Yildiz Technical Univ
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In this paper, an important integral equality is derived. Then, we establish several new inequalities for some twice differentiable mappings that are connected with the celebrated Hermite-Hadamard type and Ostrowski type integral inequalities. Some of the new inequalities are obtained by using Gruss inequality and Chebyshev inequality. The results presented here would provide extensions of those given in earlier works
Description
WOS: 000462503900017
Keywords
Hermite-Hadamard inequality, Ostrowski inequality, Gruss inequality, Cebysev inequality, Holder inequality
Journal or Series
Sigma Journal Of Engineering And Natural Sciences-Sigma Muhendislik Ve Fen Bilimleri Dergisi
WoS Q Value
N/A
Scopus Q Value
Volume
37
Issue
1